# SDR REXA2014031700298

- Difficulty date: March 17, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 14,832 hours, 14,458 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE, MESSAGE CLEARED WITH RESET.  CYCLED  FLAPS, FOUND ASYMMETRY AT 8 DEGREES P0SITION LT 8 DEGREES & RT 9 DEGREES.   R & R NR 4 FLEX SHAFT IAW AMM 27-53-10, NR 4 FLAP ACTUATOR IAW AMM 27-53-04, SHIMMED NR 3 FLAP ACTUATOR IAW AMM 27-54-00, RIGGED RT & LT FLAPS IAW AMM 27-54-00-830-801. ALL OPS CHECKED GOOD. COMPLIED WITH FLAP FAIL MINIMUM WORKSCOPE. PERFORMED TROUBLESHOOTING PER FIM REV 45 IAW AD 2009-06-12 PARAGRAPH H 6 I AMOC.
